# SDR 96ZZZM371

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Logic Box
- Part number: 70110047
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR OR DOOR LIGHT AND RED INTRANSIT LIGHT CAME ON DURING CLIMB, RETURNED TO AIRPORT.  LANDING WAS NORMAL.  ADJUSTED NOSE GEAR UPLOCK SENSOR IAW 32-61-04.  REMOVED AND REPLACED PROX LOGIC BOX IAW 31-22-01.  INSTALLED PROX LOGIC CARD IAW 31-22-02, CARRIED OUT NOSE GEAR RETRACTION.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
